# SDR DALA2022100306422

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 88,584 hours, 18,905 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L, CORRECTIVE ACTION: CYCLED ARM/ DISARM LEVER. UNABLE TO DUPLICATE, SLIDE INDICATOR LIGHT OPS NML (2432000)
